# SDR AALA20161014009

- Difficulty date: October 11, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 65,442 hours, 8,342 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 4735931
- Part serial: 0272
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED.  MIA, AIR INTERRUPT, MIA-GIG.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT OVERWEIGHT.  DURING CLIMB RECEIVED A LT ENGINE OVERHEAT EICAS MESSAGE.  ENGINE SHUT DOWN BY FLIGHT CREW.  REMOVED AND REPLACED BOTH LT ENGINE FIRE DETECTION LOOPS IAW AMM 26-11-01.  ALL OPERATIONAL CHECKS NORMAL.  SEE ALSO AALA20161012001.
